Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 10, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 30, 2008, 7:16 PM CDT for Sangamon County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2008, 7:16 PM CDT (00:16 UTC)
- Expired
- May 30, 2008, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 44 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1830 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 310029 CCA
FFWILX
ILC167-310315-
/O.NEW.KILX.FF.W.0010.080531T0016Z-080531T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT FRI MAY 30 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1015 PM CDT.
* AT 712 PM CDT...HEAVY RAIN WAS REPORTED FROM A THUNDERSTORM OVER
THE WARNED AREA. DOPPLER RADAR HAS ESTIMATED 1 TO 2 INCHES OF RAIN
SINCE 4 PM.
THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE ACROSS THESE
AREAS. RAINFALL AMOUNTS WILL LIKELY RANGE FROM 3 TO 4 INCHES OF RAIN
BY 11 PM. THESE RAINFALL AMOUNTS WILL LIKELY PRODUCE FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRINGFIELD...
AUBURN...CHATHAM...DIVERNON...LOAMI...MECHANICSBURG...NEW BERLIN...
PAWNEE...PLEASANT PLAINS...RIVERTON...ROCHESTER AND SHERMAN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.
LAT...LON 3967 8955 3955 8955 3954 8990 3988 8999
3991 8972 3997 8956 3995 8949 3993 8949
3993 8944 3987 8927
TIME...MOT...LOC 0016Z 180DEG 0KT 3974 8978
$$
HJS2 follow-up statements
000
WGUS73 KILX 310210
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
907 PM CDT FRI MAY 30 2008
ILC167-310315-
/O.CON.KILX.FF.W.0010.000000T0000Z-080531T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
907 PM CDT FRI MAY 30 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SANGAMON COUNTY...
AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER SOUTHERN
SANGAMON COUNTY. FLOODING IS STILL OCCURING ACROSS MUCH OF THE
COUNTY FROM 2 TO 3 INCHES OF RAIN EARLIER THIS EVENING.
LOCATIONS IN THE WARNING INCLUDE... WILLIAMSVILLE...SPRINGFIELD...
SHERMAN...ROCHESTER...RIVERTON...PLEASANT PLAINS AND MECHANICSBURG
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE THROUGH 10
PM...MAINLY FOR SOUTHERN SANGAMON COUNTY INCLUDING AREAS FROM
AUBURN... TO GLENARM... TO PAWNEE.
BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3967 8955 3955 8955 3954 8990 3988 8999
3991 8972 3997 8956 3995 8949 3993 8949
3993 8944 3987 8927
TIME...MOT...LOC 0207Z 180DEG 0KT 3974 8978
$$
SHIMON000
WGUS73 KILX 310313
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT FRI MAY 30 2008
ILC167-310322-
/O.EXP.KILX.FF.W.0010.000000T0000Z-080531T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANGAMON-
1012 PM CDT FRI MAY 30 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM CDT FOR SANGAMON
COUNTY...
THE FLOODING HAS SUBSIDED...AND LITTLE ADDITIONAL RAINFALL IS
EXPECTED THE REST OF THE EVENING. THEREFORE...THE FLASH FLOOD
WARNING FOR SANGAMON COUNTY WILL EXPIRE AT 1015 PM.
LAT...LON 3967 8955 3955 8955 3954 8990 3988 8999
3991 8972 3997 8956 3995 8949 3993 8949
3993 8944 3987 8927
TIME...MOT...LOC 0312Z 180DEG 0KT 3974 8978
$$
SHIMONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 30, 6:45 PM CDT, 31 minutes earlier.
Area forecast discussion, May 30, 6:45 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 645 PM CDT FRI MAY 30 2008 .DISCUSSION... ISSUED 157 PM CDT FRI MAY 30 2008 SEVERE WEATHER DEVELOPING OVER CENTRAL ILLINOIS THIS AFTERNOON ALONG OUTFLOW BOUNDARY LEFT OVER FROM OVERNIGHTS CONVECTION. HOW LONG THIS LASTS IS THE FIRST ISSUE FOR THE FORECAST...NEXT WILL BE A SHORTWAVE MOVING OUT OF THE WEST MONDAY NIGHT ALONG QUASI ZONAL FLOW THAT SETS UP ACROSS THE MIDSECTION OF THE CONUS THROUGH THE FIRST HALF OF NEXT WEEK. WENT WITH THE MORE CONSERVATIVE ECMWF FOR MUCH OF THE FORECAST...THOUGH THE MODELS ARE IN DECENT AGREEMENT THROUGH DAY 5. BEYOND THAT...WAS VERY CONSERVATIVE IN PUTTING TOO MUCH WEATHER IN...WHICH CORRESPONDED TO THE ECMWF...WHEN THERE IS A MASSIVE PARTING OF SOLUTIONS IN THE EXTENDED. SHORT TERM...TONIGHT THROUGH SUNDAY... THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS THE STORMS FIRE ALONG THE OUTFLOW BOUNDARY MAKING ITS WAY SWD THROUGH THE CWA. WINDS AND HAIL ARE THE MAIN THREAT...BUT THE STORMS WILL BE FIRING OFF OF DESTABILIZED AIR FROM DIURNAL HEATING. BTWN THE FORWARD MOTION AND THE WARM AIR... STORMS SHOULD BE SOUTH OF INTERSTATE 72 BY MIDNIGHT. INCREASED THE WIND GUSTS A BIT BEHIND THE SYSTEM AS TODAYS CONVECTION HAS BEEN LEAVING SOME TIGHT GRADIENT WINDS WITH THE RESULTING WAKE LOW. FRONT MOVES THROUGH IN THE OVERNIGHT AND EARLY MORNING HOURS...THOUGH THE TEMPERATURES FOR SATURDAY WILL NOT BE COLD. HIGHS INTO THE LOWER 80S. TIME HEIGHTS HAVE VERY NARROW RIBBON OF RH IN THE LOW LEVELS. OTHERWISE...A RATHER DRY COLUMN SHOULD WARM QUICKLY AND HELP MIX OUT. AS A RESULT...WENT A LITTLE LIGHT ON THE CLOUDS FOR THE FORECAST. SATURDAY AND SUNDAY DRY AND RATHER WARM. LONG TERM...MONDAY THROUGH FRIDAY... A BIT OF A DIFFERENCE BETWEEN THE MODELS IN THE ONSET OF MONDAY. THE ECMWF ACTUALLY MAINTAINS TWO DIFFERENT SYSTEMS COLLIDING...WAA SHOWERS OUT OF THE SOUTH...AND A WAVE MOVING IN FROM THE WEST...AND IS SOMEWHAT SLOWER TO MERGE THEM...WITH THE NORTHERN WAVE HITTING FIRST. FOR PERSISTENCE SAKE...AM GOING WITH THE ECMWF. CHANCES INCREASING MONDAY NIGHT...AND CONTINUING FOR TUESDAY AND TUESDAY NIGHT AS WAA CONTINUES OVER THE AREA. DRYING OUT WEDNESDAY. AT THIS POINT KEEPING THURSDAY AND FRIDAY DRY AS GFS IS A COMPLETELY DIFFERENT PATTERN THIS FAR OUT...AND THE ECMWF IS HINTING AT AN ATTEMPT AT A PATTERN CHANGE...GOING INTO A FAR MORE AMPLIFIED FLOW. && .AVIATION... ISSUED 637 PM CDT FRI MAY 30 2008 SEVERE WEATHER IN CWA AT THE MOMENT. WILL BE BRIEF. SUPERCELL THUNDERSTORMS FIRING ALONG OLD BOUNDARY FROM LAST NIGHTS CONVECTION. ROTATING THUNDERSTORMS ARE PRODUCING WINDS IN EXCESS OF 50 KTS... AND LARGE HAIL. THUNDERSTORMS ARE LIKELY TO CONTINUE THROUGH THE EVENING...BUT SHOULD EVENTUALLY TRANSITION TO THE SOUTH. LIFR CONDITIONS WITH... SCATTERING OUT BEHIND THE FRONT AFTER MIDNIGHT. EVENTUALLY GOING TO VFR CONDITIONS BTWN 08Z AND 12Z. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 30, 3:01 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CDT FRI MAY 30 2008 ILZ037-038-041>057-061>063-066-311100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-EFFINGHAM-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE- PIATT-SANGAMON-SCOTT-SHELBY-TAZEWELL-VERMILION- 301 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. THUNDERSTORMS WILL CONTINUE FROM NORTHERN MISSOURI THROUGH CENTRAL ILLINOIS THIS AFTERNOON. THE PRIMARY TORNADO THREAT WILL BE IN THE AREA FROM WINCHESTER THROUGH SPRINGFIELD AND LINCOLN TO THE BLOOMINGTON AND CHAMPAIGN AREAS FROM 4 PM TO 8 PM. OTHER AREAS WILL LIKELY SEE STORMS WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO. ALL OF THE SEVERE WEATHER SHOULD MOVE EAST AND SOUTHEAST OF THE AREA AFTER 9 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. ILZ067-068-071>073-311100- CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND- 301 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. THUNDERSTORMS OVER CENTRAL ILLINOIS WILL BECOME SEVERE AND MOVE INTO SOUTHEASTERN ILLINOIS EARLY THIS EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL BE POSSIBLE BEFORE SUNSET. THE SEVERE WEATHER THREAT SHOULD MOVE PAST THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS EVENING. ILZ027>031-036-040-311100- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-WOODFORD- 301 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. AN ISOLATED SEVERE STORM MAY PRODUCE LARGE HAIL THROUGH EARLY EVENING...WITH THE HIGHER SEVERE WEATHER THREAT BEING JUST TO THE SOUTHEAST OF THE AREA. THE OVERALL CHANCES FOR SEVERE THUNDERSTORMS WILL END TOWARD SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING.
In the hours before
Local storm report, May 30, 6:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
644 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG SIDNEY 40.02N 88.07W
05/30/2008 CHAMPAIGN IL EMERGENCY MNGR
SIDNEY REPORTING STRAIGHT LINE WIND DAMAGE AT
1900E/1000N. POWER POLE DOWN AND ROOF BLOWN OFF PIERCE
FERTILZER.
0625 PM TORNADO SPRINGFIELD 39.78N 89.64W
05/30/2008 SANGAMON IL DEPT OF HIGHWAYS
REPORTED AT I-72 AND EXIT 104...CLEARWATER EXIT.
&&
SMITHLocal storm report, May 30, 6:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG TOLONO 39.99N 88.26W
05/30/2008 CHAMPAIGN IL EMERGENCY MNGR
DAMAGE AT NEW CONSTRUCTION SITE AT ALLISON DRIVE. CASEYS
CONVENIENT STORE HAS DAMAGE TO OVERHANG/ROOF. VIADUCT
FLOODING AT ROUTE 45
&&
SMITHLocal storm report, May 30, 6:49 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG TOLONO 39.99N 88.26W
05/30/2008 CHAMPAIGN IL EMERGENCY MNGR
LARGE TREE DOWN DAMAGING CAR AND HOUSE
&&
SMITHLocal storm report, May 30, 6:50 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 2 W TOLONO 39.99N 88.30W
05/30/2008 E1.00 INCH CHAMPAIGN IL MESONET
1 INCH HAIL 2 MILES WEST OF TOLONO. NUMEROUS SMALL
BRANCHES DOWN.
&&
SMITHLocal storm report, May 30, 6:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
652 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL MOUNT AUBURN 39.77N 89.26W
05/30/2008 E0.75 INCH CHRISTIAN IL LAW ENFORCEMENT
&&
SMITHLocal storm report, May 30, 7:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
710 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM FUNNEL CLOUD 2 S LYNNVILLE 39.66N 90.35W
05/30/2008 SCOTT IL EMERGENCY MNGR
&&
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:01 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 3 hr |
| May 30, 7:07 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 38 min |
| May 30, 7:10 PM CDT | Tornado Warning | ILX | Edgar, Vermilion | 33 min |
| May 30, 7:11 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 34 min |
| May 30, 7:15 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 30 min |
| May 30, 7:16 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 30, 7:30 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 45 min |
| May 30, 7:37 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 3 hr |
| May 30, 7:40 PM CDT | Tornado Warning | ILX | Douglas, Moultrie, Piatt | 35 min |
| May 30, 7:52 PM CDT | Tornado Warning | ILX | Christian | 38 min |
| May 30, 8:06 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Edgar | 39 min |
| May 30, 8:09 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 39 min |
| May 30, 8:13 PM CDT | Tornado Warning | ILX | Christian, Shelby | 47 min |
| May 30, 8:19 PM CDT | Flash Flood Warning | ILX | Christian | 116 min |
| May 30, 8:35 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 28 min |
| May 30, 8:37 PM CDT | Tornado Warning | ILX | Moultrie, Shelby | 23 min |
| May 30, 8:42 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 33 min |
| May 30, 8:48 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 42 min |
| May 30, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie | 46 min |
| May 30, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 42 min |
| May 31, 6:08 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 52 min |
Nearby
Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.